The Annals of Mathematical Statistics

Branching Processes with Random Environments, II: Limit Theorems

Krishna B. Athreya and Samuel Karlin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 1843-1858.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693051

Digital Object Identifier
doi:10.1214/aoms/1177693051

Mathematical Reviews number (MathSciNet)
MR298781

Zentralblatt MATH identifier
0228.60033

JSTOR
links.jstor.org

Citation

Athreya, Krishna B.; Karlin, Samuel. Branching Processes with Random Environments, II: Limit Theorems. Ann. Math. Statist. 42 (1971), no. 6, 1843--1858. doi:10.1214/aoms/1177693051. https://projecteuclid.org/euclid.aoms/1177693051


Export citation

See also

  • Part I: Krishna B. Athreya, Samuel Karlin. On Branching Processes with Random Environments: I: Extinction Probabilities. Ann. Math. Statist., Volume 42, Number 5 (1971), 1499--1520.